# SDR DL72S950750

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L HAS SEVERAL AREAS OF CORROSION AROUND FASTENERS FROM STA 550 TO 590 FOUND AT HMV.  REPAIRED PER SRM 53-10-3
